How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Drew Your Own Question
Dr. Drew
Dr. Drew, Veterinarian
Category: Dog
Satisfied Customers: 16844
Experience:  Small Animal Medicine and Surgery
6340741
Type Your Dog Question Here...
Dr. Drew is online now
A new question is answered every 9 seconds

My 22 pound westie may have ingested 1/2 of a 100mg losartan

Customer Question

my 22 pound westie may have ingested 1/2 of a 100mg losartan with hctz or a 10 mg amlodipine about 20 minutes ago. any suggestions.
Submitted: 1 year ago.
Category: Dog
Expert:  Dr. Drew replied 1 year ago.
Hello, thanks for your question today! I am Dr. Drew, and I am a licensed veterinarian. I'll be happy to help you in any way I can.
Fortunately, neither of these is likely to create any life threatening consequences. I would expect there might be some sluggishness or lethargy, due to a drop in blood pressure, but I do not think that there's an imminent need for veterinary attention. I expect that these effects will be mild and should resolve within 24 hours.
Customer: replied 1 year ago.
Thank you, ***** ***** keep an eye on him. Since he is very active a little sluggishness may be a blessing.
Expert:  Dr. Drew replied 1 year ago.
SOunds good :) Let me know if you need anything else!